# SDR DL733050050

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- Aircraft time: 49,255 hours, 33,653 cycles
- Engine time: 36,778 hours, 21,237 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 8598129E
- Part serial: 060154
- Condition: Fire
- Location: Apu Bay
- Part time: 36,778 hours, 21,237 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

AFTER LANDING STARTED APU.  TAXIED TO GATE, DURING ENGINE SHUTDOWN HAD APU FIRE LIGHT.  ACCOMPLISHED QRH PROCEDURE.  MAINTENANCE INSPECTED, FIRE BOTTLE FOUND DISCHARGED.  REMOVED BATHTUB AND INSPECTED APU FOR DAMAGE.  FIRE WAS LIMITED TO TAILPIPE AREA.  REAR FIRE LOOP WIRING DAMAGED IN AREA OF TAILPIPE.  NO OTHER DAMAGE NOTED.  REPLACED APU.
